- Route: Ladakh – Spiti valley – Shimla – Chandigarh
- Duration: 19 Nights, 20 Days
Arrive Leh by flight. Welcome at Airport and transfer to Hotel. Half day rest in hotel for acclimatization and afternoon visit Samkar Gompa. Overnight at Leh in Ladakh Retreat or similar.
Sightseeing around Leh town. Today after breakfast full day sightseeing around Leh town; Shanti Stupa, 17th century Leh palace, Thiksay monastery, Hemis monastery, Rancho school and 16th century Shey palace. Overnight at Leh Ladakh Retreat or similar.
Leh – Alchi – Lamayuru – Kargil (220 km 7 – 8 hrs). Today after breakfast leave to Kargil on the way visit Hall of fame museum, Magnetic hill, Gurdwara Pather Sahib, Sangam, 11th century Alchi monastery, Lamayuru moon landscape, Lamayuru monastery, 7th century rock crave statue at Mulbek. You will be reached Kargil around 5:00 or 6:00 pm. Dinner and overnight at Kargil in Hotel.
Kargil – Drass village – Leh. (270 km – 8 hrs). Today after breakfast visit Tagar hill, Kargil war memorial at Drass village on road side and back to Leh. Overnight at Leh in Hotel Ladakh Retreat or similar.
Leh – Hunder village – Turtuk village (170 km 8 - 9 hrs). Today early breakfast at 7:00 o’clock leave to Hunder village of Nubra valley via Kardungla pass on the way visit 14th century Deskit monastery and double hump camel ride at Hunder Sand dune. After camel ride leave to Turtuk village and you will be reached Turtuk at 4:00 0r 5:00 pm and visit ancient Wooden Mosque, Stone potter. Dinner and overnight at Turtuk in Mahey Guest house.
Turtuk – Tagar village (120 km – 4 hrs). Today after breakfast visit ancient polo ground of Turtuk village and leave to Tagar village and you will be reached Tagar village around 11:00 or 12:00 check into Resort for Lunch. After lunch visit Holy pound, Panamik Hot spring and Samthanling monastery. Overnight at Tagar village in Lharimo North Resort.
Tagar – Pangong Lake via Shayok valley (170 km 7 hrs). Today after breakfast at 7:00 o’clock leave to Pangong Lake via Shayok valley on the way visit 16th century Tangtse monastery and you will reached Pangong Lake around 2:00 pm check into camp for Lunch. Post Lunch walk around the Lake to enjoy panoramic view of Lake. Overnight at Pangong Lake in The Ladakh Camp or similar.
Pangong Lake – Leh (140 km 5 hrs). Today after breakfast at 9:00 o’clock leave to Leh via Changla pass on the way visit Chemray monastery and you will Leh at 4 or 5 pm. Overnight at Leh Hotel Ladakh Retreat or similar.
Leh to Tsomoriri Lake (220 km 7 hrs). Today after breakfast around 6:00 o’clock leave to Tsomoriri Lake and you will be reached Tsomoriri Lake around 1:00 pm check into Camp for lunch. Evening walk around the Lake to enjoy sun setting view of Lake. Overnight at Tsomoriri Lake in Yak Camp.
Tsomoriri Lake – Jispa (370 km 9 – 10 hrs) Today after early breakfast at 7:00 ma leave to Jispa on way visit Tsokar Lake & Serchu landscape. You will be reached Jispa around 4:00 or 5:00 pm. Dinner and overnight at Jispa at Padma Lodge hotel.
Jispa – Chandeertal Lake (110 km 4 - 5 hrs). Today after breakfast at 8:00 o’clock leave to Chandeertal Lake and you will reached Chandeer Lake around 12:30 pm and check into camp for lunch. After lunch enjoy the scenic beauty of Lake. Overnight at Chandeertal Lake in Parasol Camp or similar.
Chandeertal Lake – Kaza (52 km 2 hrs). Today after breakfast at 9:00 o’clock leave to Kaza, the capital town of Spiti valley of Himachal Pradesh and you will be reached Kaza at 12:00 check into Hotel for Lunch after Lunch visit Kaza marker. Overnight at Kaza in Hotel Spiti Heritage.
Kaza – Ki Gompa – Kibber – Kaza. Today after breakfast full day sightseeing around Kaza town, 14th century Ki monastery, the biggest monastery of Spiti valley, Kibber monastery and village and back to Kaza. Overnight at Kaza in Hotel Spiti Heritage.
Kaza – Dhankar - Tabo (54 km 2 hrs). Today after breakfast leave to Tobo village on the way visit 15th century Dhankar monastery and 11th century Tabo monastery. Overnight at Tabo in Hotel Maitreya Regency or similar.
Kaza to Kalpa (190 km 7 – 8 hrs). Today after breakfast at 9:00 o’clock leave to Kalpa village of Himachal Pradesh. Overnight at Kalpa in Hotel The Monk.
Kalpa to Chitkul (62 km – 3 hrs). Today After breakfast at 9:00 0’clcok leave Chitkul the mini Kashmir of the Himachal Pradesh. Overnight at Chitkul in Hotel The Wanderer's Nest or similar.
Chitkul to Saharan (45 km – 1 hrs). Today after breakfast leave to Saharan. Overnight at Saharan in Hotel Sagarika or similar.
Saharan to Shimla (164 km – 6 hrs). Today after breakfast leave to Shimla and afternoon explore the Shimla. Overnight at Shimla in Hotel Landmark or Similar.
Full day excursion Shimla. Today after breakfast full day sightseeing of Shimla, The Mall road, it is the prime attraction of Shimla, Indian Institute of advanced studies, Christ Church, Hanuman Temple on Jakhu hill. Dinner and overnight at Shimla in Royal off or similar.
Shimla to Chandigarh 110 (km 4 – 5 hrs). Today after breakfast leave to Chandigarh. Tour and service end!
- 4 Nights at Leh in Hotel Oasis Villa or Blue Stone.
- 1 Night Kargil in Chutuk or Similar.
- 1 Night at Turtuk in Mahey Guest House.
- 1 Night Tagar village in Lharimo North Resort.
- 1 Night at Pangong Lake in 100Sky Camp
- 1 Night at Tsomoriri Lake in Yak Camp
- 1 Night at Jispa in Hotel Padma Lodge
- 1 Night at Chandeertal Lake in Chandeertal Lake
- 2 Night at Kaza in Hotel Dolma House
- 1 Night at Tabo Hotel Maitreya Regency
- 1 Night at Kalpa in Hotel Apple pie
- 1 Night at Chitkul in Hotel Sagarika
- 1 Night at Saharan in Hotel Landmark
- 2 Night at Shimla in Hotel Royal off.
- One innova taxi for sightseeing as per itinerary.
- Permit to Nubra valley, Pangong Lake and Tsomoriri Lake.
- Welcome tea or coffee in Hotel and camps.
- Monastery entrance fees.
- Cultural guide.
- Extra meals, Mineral bottle water.
- Anything which don’t mentioned under package.
How to Book
To confirm the package, please send us the 30 % Advance payment and rest of 70% on first day of arrival. Account Details are given below (All Domestic and International credit and debit cards are accepted)
Note :- Availability of rooms in above said hotels is subject to advance reservation.
Pay Online: www.rizztourandtravels.com/paynow